Such type of atrophied tissue can be due to sunken scars which is a common side effect of kenalog injections. Unfortunately for this type of scarring or pitting, there is no medical cream as such which can treat it but surgical excision by a good plastic surgeon, collagen filling and laser resurfacing have given promising results. I would therefore recommend these two.All the advertised creams which claim to treat it are an eye wash and the condition can be treated only from a plastic surgeon or a cosmetologist/dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your reply and explanation. I had not thought of scar tissue. Your explanation gave me considerable relief as evidently this withering process stops and doesn't continue on and on. Who would have ever thought Kenalog had potential dangers?